MathSciNet Relay Station
MathSciNet bibliographic data
MR543366 00A05
Atija, M. F. The unity of mathematics. (Bulgarian) Translated from the English by I. Dimovski. Fiz.-Mat. Spis. Bʺlgar. Akad. Nauk. 22(55) (1979), no. 1, 11–18.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement